# SDR 219PA0005

- Difficulty date: January 24, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N219PA
- Make and model: Boeing 737222
- Aircraft serial: 19956
- Aircraft time: 61,791 hours, 61,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Emergency light above aft service door inop.  Removed and replaced emergency light above aft service door Ref. MM 33-50-09.  Ops. chk. good per MM 33-50-01.
